Lancaster EPrints

Scalar fields and dynamics of the early Universe

Dereli, Tekin and Panahimoghaddam, M. and Tucker, Robin (1982) Scalar fields and dynamics of the early Universe. Journal of Physics -London- a Mathematical and General, 15 (10). pp. 3167-3175. ISSN 0305-4470

Full text not available from this repository.

Abstract

A theory of a self-interacting scalar field and gravitation is discussed in the context of a Robertson-Walker metric. The calculations are efficiently reformulated using a metric compatible connection with torsion, although the relation to the Brans-Dicke theory is explicitly displayed. New exact solutions are derived and their relevance to recent cosmological models pointed out.

Item Type: Article
Journal or Publication Title: Journal of Physics -London- a Mathematical and General
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74918
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 15:16
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74918

Actions (login required)

View Item